# SDR FDEA201109224037

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,286 hours, 19,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE FWD ENTRY LIGHT ON THE SO DOOR  WARNING PANEL ILLUMINATED.  ON INSPECTION, CREW FOUND CREW ENTRY DOOR TO BE OPEN AND UNSECURED.  PERFORMED ADJUSTMENT TEST REF AMM 52-11-001-5 NO DEFECTS NOTED. ACFT OK TO CONTINUE SERVICE.
